Skip navigation
Skip navigation

Calcium channel blockers

Buckley, Nicholas; Dawson, Andrew; Whyte, Ian M

Description

Overdose of calcium channel blockers is potentially lethal. Heart block with marked bradycardia and hypotension are the most important features in overdose. Verapamil and diltiazem are much more dangerous than dihydropyridines. Routine management usually

CollectionsANU Research Publications
Date published: 2007
Type: Journal article
URI: http://hdl.handle.net/1885/26988
Source: Medicine - UK Edition
DOI: 10.1016/j.mpmed.2007.08.025

Download

File Description SizeFormat Image
01_Buckley_Calcium_channel_blocke_2007.pdf128.48 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  12 November 2018/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator